Author Sato, Ryotaro|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
FullText URL mjou_062_001_025.pdf
Author Ohara, Mariko|
Abstract In this paper, we study K-theory of spectral schemes by using locally free sheaves. Let us regard the K-theory as a functor K on affine spectral schemes. Then, we prove that the group completion ΩB<sup>G</sup>(B<sup>G</sup>GL) represents the sheafification of K with respect to Zariski (resp. Nisnevich) topology G, where B<sup>G</sup>GL is a classifying space of a colimit of affine spectral schemes GLn.
Keywords Infinity category Derived algebraic geometry K-theory
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 25
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Murata, Kentaro|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
Author Hirano, Yasuyuki|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Tominaga, Hisao| Murase, Ichiro|
Published Date 1979-12
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue2
Content Type Journal Article
Author Yorinaga, Masataka|
Published Date 1976-12
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
Author Kaya, Arif|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Yoshino, Yuji| Yoshizawa, Takeshi|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
Author Akahori, Jirô| Amaba, Takafumi| Uraguchi, Sachiyo|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
Author Ishiwata, Satoshi| Kawabi, Hiroshi| Teruya, Tsubasa|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
Author Kitayama, Hidetaka|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
Author Mochizuki, Shinichi|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
Author Tamura, Hideo|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
FullText URL mjou_060_059_072.pdf
Author Trimẻche, Khalifa|
Abstract We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
Keywords Transmutation operators Absolute continuity of the representing measures Cherednik operators Heckman-Opdam theory
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 59
End Page 72
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Yamaguchi, Kohhei|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
Author Miyasaka, Takashi|
Published Date 2001-01
Publication Title Mathematical Journal of Okayama University
Volume volume43
Issue issue1
Content Type Journal Article
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Brauer, Richard|
Published Date 1979-06
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue1
Content Type Journal Article